8 months being on Zoloft 100mgs for anxiety and depression. At times I feel 100% me but I still have waves of anxiety/depression especially in the mornings then by afternoon I'm ok. Anyone else experience that? I also get waves of nausea. Could that just be a lasting side effect? Any input would be so appreciated. Thank you.
Hello.I have been on Zoloft for almost 8 months now at 100mgs, still have waves of nausea?
- 4 Apr 2018 by kldiro01
- 11 April 2018
- zoloft, depression, post traumatic stress disorder, anxiety, panic disorder, nausea/vomiting, social anxiety disorder, major depressive disorder
I took the same amount as you are currently when I was on Zoloft. I remember having that same issue, it wasn't a very bad amount of anxiety, but I could tell I wasn't feeling right when I would take it everyday. There are maybe two solutions for that: decrease your dose because sometimes if it's high it can cause side effects like that (I could be wrong, but I had the same issue currently while taking Wellbutrin XL) or switch to taking it at night before bed. As for the nausea, do you take it on an empty stomach at all? I know it's a dumb question, but that might have something to do with it. If it doesn't stop, I'd call your doctor as soon as you can to see what you can do to get around it. Hope this helps, and I hope you feel better soon!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2015 • 4 answers
Posted 25 Aug 2015 • 5 answers
Posted 15 Nov 2017 • 4 answers
Posted 22 Jan 2018 • 3 answers
Posted 23 Apr 2018 • 1 answer